# SDR CA991027064

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower
- Part number: 369D25630
- Condition: Failed
- Location: Oil Cooler
- Part time: 8,089 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL COOLER BLOWER VIBRATING EXCESSIVELY AND ALSO SHOWED SIGNS OF GREASE LOSS.
